# SDR LR7A03048

- Difficulty date: June 13, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 44,207 hours, 20,351 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 3883941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB3201 FOUND LT FS 517 MLG BEAM OUTER CAP CRACKED AT WL 215, LBL 62.  REPLACED OUTER CAP IAW DWG 388394 AND SRM SMP 583 51-70.  NR 0014.
